Volume 14, Number 4, October-December 2008
|Page(s)||744 - 758|
|Published online||18 January 2008|
Some new existence, sensitivity and stability results for the nonlinear complementarity problem
Facultad de Ingeniería, Universidad Católica de la
Santísima Concepción, Concepción, Chile; email@example.com
Revised: 15 January 2007
In this work we study the nonlinear complementarity problem on the nonnegative orthant. This is done by approximating its equivalent variational-inequality-formulation by a sequence of variational inequalities with nested compact domains. This approach yields simultaneously existence, sensitivity, and stability results. By introducing new classes of functions and a suitable metric for performing the approximation, we provide bounds for the asymptotic set of the solution set and coercive existence results, which extend and generalize most of the existing ones from the literature. Such results are given in terms of some sets called coercive existence sets, which we also employ for obtaining new sensitivity and stability results. Topological properties of the solution-set-mapping and bounds for it are also established. Finally, we deal with the piecewise affine case.
Mathematics Subject Classification: 90C31 / 90C33 / 47J20 / 49J40 / 49J45
Key words: Nonlinear complementarity problem / variational inequality / asymptotic analysis / sensitivity analysis
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.